Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

Contents of Volume 80, Number 276

All articles in this issue are freely accessible.

A nonconforming finite element method for fourth order curl equations in $\mathbb {R}^3$
Bin Zheng, Qiya Hu and Jinchao Xu.
Math. Comp. 80 (2011), 1871-1886
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Approximation of the eigenvalue problem for the time harmonic Maxwell system by continuous Lagrange finite elements
Andrea Bonito and Jean-Luc Guermond.
Math. Comp. 80 (2011), 1887-1910
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Analysis of fully-mixed finite element methods for the Stokes-Darcy coupled problem
Gabriel N. Gatica, Ricardo Oyarzúa and Francisco-Javier Sayas.
Math. Comp. 80 (2011), 1911-1948
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Finite element approximations in a non-Lipschitz domain: Part II
Gabriel Acosta and María G. Armentano.
Math. Comp. 80 (2011), 1949-1978
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
$\mathcal {C}^0$ penalty methods for the fully nonlinear Monge-Ampère equation
Susanne C. Brenner, Thirupathi Gudi, Michael Neilan and Li-yeng Sung.
Math. Comp. 80 (2011), 1979-1995
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
$hp$-Discontinuous Galerkin methods for the Helmholtz equation with large wave number
Xiaobing Feng and Haijun Wu.
Math. Comp. 80 (2011), 1997-2024
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Flux identification for 1-${\mathbf d}$ scalar conservation laws in the presence of shocks
Carlos Castro and Enrique Zuazua.
Math. Comp. 80 (2011), 2025-2070
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Treatment of incompatible initial and boundary data for parabolic equations in higher dimension
Qingshan Chen, Zhen Qin and Roger Temam.
Math. Comp. 80 (2011), 2071-2096
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
On stability issues for IMEX schemes applied to 1D scalar hyperbolic equations with stiff reaction terms
R. Donat, I. Higueras and A. Martínez-Gavara.
Math. Comp. 80 (2011), 2097-2126
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Gerschgorin’s theorem for generalized eigenvalue problems in the Euclidean metric
Yuji Nakatsukasa.
Math. Comp. 80 (2011), 2127-2142
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Multiple zeros of nonlinear systems
Barry H. Dayton, Tien-Yien Li and Zhonggang Zeng.
Math. Comp. 80 (2011), 2143-2168
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
A polynomial interpolation process at quasi-Chebyshev nodes with the FFT
Hiroshi Sugiura and Takemitsu Hasegawa.
Math. Comp. 80 (2011), 2169-2184
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Divided differences of implicit functions
Georg Muntingh and Michael Floater.
Math. Comp. 80 (2011), 2185-2195
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2813354
An asymptotic form for the Stieltjes constants $\gamma _k(a)$ and for a sum $S_\gamma (n)$ appearing under the Li criterion
Charles Knessl and Mark W. Coffey.
Math. Comp. 80 (2011), 2197-2217
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Fourier expansions for Apostol-Bernoulli, Apostol-Euler and Apostol-Genocchi polynomials
A. Bayad.
Math. Comp. 80 (2011), 2219-2221
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Dougall’s bilateral $_2H_2$-series and Ramanujan-like $\pi$-formulae
Wenchang Chu.
Math. Comp. 80 (2011), 2223-2251
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Zero-sum free sets with small sum-set
Gautami Bhowmik, Immanuel Halupczok and Jan-Christoph Schlage-Puchta.
Math. Comp. 80 (2011), 2253-2258
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Improvements to Turing’s method
Timothy Trudgian.
Math. Comp. 80 (2011), 2259-2279
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
An improved lower bound for the de Bruijn-Newman constant
Yannick Saouter, Xavier Gourdon and Patrick Demichel.
Math. Comp. 80 (2011), 2281-2287
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Some generalized Euclidean and $2$-stage Euclidean number fields that are not norm-Euclidean
Jean-Paul Cerri.
Math. Comp. 80 (2011), 2289-2298
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Evaluating Whittaker functions and Maass forms for $SL(3,\mathbb {Z})$
Borislav Mezhericher.
Math. Comp. 80 (2011), 2299-2313
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
An $\tilde {O}(\log ^2(N))$ time primality test for generalized Cullen numbers
José María Grau and Antonio M. Oller-Marcén.
Math. Comp. 80 (2011), 2315-2323
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
The infrastructure of a global field of arbitrary unit rank
Felix Fontein.
Math. Comp. 80 (2011), 2325-2357
Abstract, references and article information
Full-text PDF Free Access
Calculating cyclotomic polynomials
Andrew Arnold and Michael Monagan.
Math. Comp. 80 (2011), 2359-2379
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
The impact of $\zeta (s)$ complex zeros on $\pi (x)$ for $x<10^{10^{13}}$
Douglas A. Stoll and Patrick Demichel.
Math. Comp. 80 (2011), 2381-2394
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Families of elliptic curves over quartic number fields with prescribed torsion subgroups
Daeyeol Jeon, Chang Heon Kim and Yoonjin Lee.
Math. Comp. 80 (2011), 2395-2410
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Computing generators of free modules over orders in group algebras II
Werner Bley and Henri Johnston.
Math. Comp. 80 (2011), 2411-2434
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Irregular primes to 163 million
J. P. Buhler and D. Harvey.
Math. Comp. 80 (2011), 2435-2444
Abstract, references and article information
Full-text PDF Free Access
Addenda and corrigenda to “The Minkowski question mark function: explicit series for the dyadic period function and moments”
Giedrius Alkauskas.
Math. Comp. 80 (2011), 2445-2454
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions